Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some new results on equal sums of like powers


Author: Simcha Brudno
Journal: Math. Comp. 23 (1969), 877-880
MSC: Primary 10.17
MathSciNet review: 0256991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Diophantine equation $ \sum\nolimits_{i = 1}^M {x_i^n = \sum\nolimits_{i = 1}^M {y_i^n} } $ is examined for $ n = 3,4$ and $ 6$ and $ M = [(n + 1)/2]$. A method for generating parametric solutions for $ n = 4$ is derived and several new numerical examples for $ n = 4,6$ are given. The method also applies for all other values of $ M$ and possibly for values of $ n$ greater than 6, too.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.17

Retrieve articles in all journals with MSC: 10.17


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1969-0256991-6
Article copyright: © Copyright 1969 American Mathematical Society